# SDR SWIA202512220927

- Difficulty date: September 27, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND ALLOWABLE LIMITS AT FS589 BETWEEN STR26L-26R  REMOVED RIVETS AS NEEDED AT FS 589.00 FROM STR26L- STR26R IAW SRM 51-42-06. BLENDED CORROSION AT FS 589.00 FROM STR26L- STR26R IAW SRM 51-21-06. PERFORMED UT REMAINING THICKNESS MEASUREMENT IAW NDTM PART 4, 51-00-001 AND FOUND TO BE WITHIN ACCEPTABLE LIMITS OF REO 601R-53-61-8389 REV--.  PERFORMED AN EDDY CURRENT INSPECTION OF THE BLENDED AREA IAW NDTM PART1, 51-20-06 AND NDTM PART 6, 53-00-096.  INSTALLED RIVETS AS NEEDED IAW SRM 51-42-06. RESTORED SURFACE FINISH AND APPLIED CIC IAW SRM 51-21-16 AND SRM 51-21-11.
